# SDR 2010FA0001233

- Difficulty date: June 23, 2010
- Submitted: November 23, 2010
- Operation: General aviation
- Filed by: Textron Aviation Inc, repair station CNQ8918C
- Aircraft: N211CQ
- Make and model: Cessna 650
- Aircraft serial: 6500211
- Aircraft time: 5,122 hours, 3,656 cycles
- Engine: Garrtt TFE731*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CNQ8) FOUND SHY EDGE DISTANCE ON 2 RIVETS ON THE PILOTS AND COPILOTS SIDE WINDOW FRAMES REQUIRING REPLACEMENT OF THE SKINS.
